| Model Number |
MMT-751NAH |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
10/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer's parent reported via phone call high blood glucose levels and hospitalization.Customer¿s blood glucose level was 477 mg/dl.Customer experienced nausea, vomiting, felt thirst, experienced fatigue and treated their high blood glucose levels via insulin pump.Customer¿s current blood glucose level was 337 mg/dl.Customer was admitted to the hospital on (b)(6) 2018 at 1:00 pm due to high blood glucose levels.Troubleshooting for high blood glucose was performed.The insulin pump will not be returned for analysis.